Abdominal haemorrhage

Abdominal haemorrhage

M330/1603 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 71.7MB

Downloadable file size: 5.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Abdominal haemorrhage. 76-year-old man with a haemorrhage (internal bleeding) under the skin of his abdomen. The haemorrhage was caused by a goserelin pellet being inserted under his skin. Goserelin is a GnRH (gonadotrophin releasing hormone) agonist and stops the production of sex hormones such as testosterone and oestrogen. This man is using it as a treatment against prostate cancer, as dihydrotestosterone (DHT) is a hormone produced in the prostate and causes the cancer to grow and spread. The pellet contains enough goserelin to last about three months before being replaced.

Release details: Model release available. Property release not required.

Keywords: 70s, 76, 76-year-old, abdomen, abdominal wall, adult, bruise, bruising, carcinoma treatment, caucasian, close-up, condition, detail, discoloured, disorder, elderly, gnrh agonist, goserelin, haemorrhage, healthcare, human, human body, implant, injured, injury, inserted, internal bleeding, male, man, medical, medicine, old, patient, pellet, people, person, prostate cancer, purple, seventies, subcutaneous implant, white, wound, zoladex

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.